# SDR C2XA04BT038

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT NOT ARMED, EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RELAY K0275 AND PERFORMED WIRING CHECKS IAW EMB145 33-50-50 AND RELAY IAW EMB145 WM 20-13-02.  OPS CHECKED SYSTEM GOOD.
